Access count of this item: 170

Files in This Item:
File Description SizeFormat 
0769-02.pdf888.75 kBAdobe PDFView/Open
Title: プラズマのヴォルジャー平衡に関する数理的問題(流体力学におけるトポロジーの問題)
Authors: 吉田, 善章  KAKEN_name
Author's alias: Yoshida, Zensho
Issue Date: Nov-1991
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 769
Start page: 14
End page: 27
URI: http://hdl.handle.net/2433/82353
Appears in Collections:Problems of Topology in the Fluid Dynamics

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.